Vol. 29, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Relations on minimal hypersurfaces

Harley M. Flanders

Vol. 29 (1969), No. 1, 83–93
Abstract

In the theory of nonparametric minimal surfaces there is a transformation which replaces a minimal surface by a certain type of convex surface. Construction of this transformation depends on the exactness of certain differential one-forms, a consequence of the minimal surface equation. ln this article analogous systems of (n 1)-forms are introduced on a minimal n-hypersurface. This leads to new tensors and to relations between them.

Mathematical Subject Classification
Primary: 53.04
Milestones
Received: 8 February 1968
Published: 1 April 1969
Authors
Harley M. Flanders